# SDR DALA13027481817

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 47,033 hours, 9,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FWD OF L4 DOOR ADJACENT TO LAV INOPERATIVE.    R & R  BATTERY PACK IAW AMM 33-50.  OPS CHECKED GOOD.
